# SDR SWIA200515945

- Difficulty date: November 15, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 19,689 hours, 16,320 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; LOWER WING PLANK; REAR SPAR LOWER FLANGE IS CRACKED, WS 148.00, ITEM FOUND AT C-CHECK INSPECTION. REPAIRED IAW CRJ REO 601R-57-21-130 REV G & REO 601R-57-21-131 REV NC & RII 57-401.
